# SDR CALA2023060701785

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 85,131 hours, 18,414 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LH INBD ROUND PANEL FOUND MISSING ON ETOPS CHK IPC 54-53-01-17 ITEM400 REPLACED MISSING PANEL REQUESTING PANEL PLACED ON EXT FOR PAINT
